Log In Sign Up

Help my hot flashes!


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 10th, 2006, 07:01 AM
EAB1218's Avatar Veteran
Join Date: Sep 2005
Posts: 258
Hello girls,
I'm on my second round of Clomid, and the hot flashes are terrible. It's interrupting my sleep! Does anyone else have this problem? My first round I didn't have any symptoms. But this month I've been so hoottttt! Do you know anything to help. Maybe this means its working!
__________________
]

Reply With Quote
  #2  
July 10th, 2006, 12:27 PM
~*Angela*~'s Avatar aka hack with a camera
Join Date: Jan 2006
Posts: 12,407
I didn't get hot flashes until this cycle, on 250mg. I take Clomid at night, but I have read that some women prefer to take it in the morning. That way, if they have a hot flash, it happens during the day, and they can cool off easier than if it happens in the middle of the night. I just sleep with a sheet only and the fan on HIGH!
__________________



**Thanks claire1979 for my awesome siggy!**
Reply With Quote
  #3  
July 10th, 2006, 01:43 PM
mrsracatoe's Avatar Mega Super Mommy
Join Date: Mar 2006
Location: Texas
Posts: 2,203
Send a message via Yahoo to mrsracatoe
This is my 3rd round of Clomid and I have always had the hot flashes. I was taking it in the morning until this cycle. I started taking it at night this time to see if it would reduce some of my moodiness. So far it hasn't. I don't know what to tell you about the hot flashes but I wanted to let you know that you are not alone in the battle!! I hope that you get some relief soon. Good Luck!!
__________________







Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:27 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0